Ask an expert
Question

12 Jan 2010

Very Confused
Hi Dr,

I suddenly just have been feeling funny, like my body just aint the same, and i have started picking up some weight and been feeling very tired.

Just for some background, i am on the pill (Melodene) and been having a regular period.

Im just concerned cos people have said that you can apparently have your period, but still be pergnant.

Is it possible that i could be? i havent skipped a single pill, and like i said i have been getting my period as usual, every single month.

Answer 324 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Then you are not pregnant.The Pill can cause tiredness and a bit of weight gain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.